# SDR N6WA2015050704

- Difficulty date: May 7, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N174GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10296
- Aircraft time: 15,942 hours, 10,451 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGED BETWEEN FS 376.00 - 409.0 & STRINGER 14R - 19R.  REPAIRED FUSELAGE SKIN DAMAGE IAW REO 670-53-21-1184.
